Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Elementary Partial Differential Equations by P. M. Berg; J. L. McGregor

Reviewed Works: Elementary Partial Differential Equations by P. M. Berg, J. L. McGregor; Second Order Partial Differential Equations by M. M. Smirnov, S. Chomet; Partial Differential Equations by I. G. Petrovskii
Review by: Ian N. Sneddon
The Mathematical Gazette
Vol. 52, No. 382 (Dec., 1968), pp. 432-433
DOI: 10.2307/3611924
Stable URL: http://www.jstor.org/stable/3611924
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433